# SDR P5CA9500692

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR TRAILING EDGE CRACKED, UPPER AND LOWER SURFACE APPROXIMATLY 36 TO 40 INCHES FROM INBOARD END.  REPAIRED PER BOEING SRM 51-40-14.
